# SDR SWAA2021061477090

- Difficulty date: May 25, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED BS 500A-500B LBL21 WL157 / VERIFIED INSTALLATION OF BAFFLE AND REPAIR SPLICE PER DWG 143A7505 AND SRM 53-30-53-2R-1; RE-VERIFIED INSTALLATION OF BAFFLE AND REPAIR SPLICE PER DWG 143A7505 AND SRM 53-30-53-2R-1.; RE-VERIFIED INSTALLATION OF BAFFLE AND REPAIR SPLICE PER DWG 143A7505 AND SRM 53-30-53-2R-1.
